# SDR ASAA2017111422582

- Difficulty date: November 14, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 38,480 hours, 11,729 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Sys
- Part number: 38880587
- Part serial: 120287
- Condition: Failed
- Location: Apu
- Part time: 3,725 hours, 7,826 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTED THE APU, FAULT LIGHT ILLUMINATED. FOLLOWED QRH 7.2 AFTER FAULT LIGHT WENT OUT. ATTEMPTED TO RESTART APU, RECEIVED A FAULT LIGHT AGAIN.  ACFT GROUNDED.  ACCOMPLISHED FIM 49-40, TASK 802. REMOVED AND REPLACED APU IGNITION UNIT IAW AMM 49-41-31. REMOVED AND REPLACED IGNITER PLUG IAW AMM 49-41-51. REMOVED AND REPLACED IGNITER PLUG LEAD IAW AMM 49-41-52. STARTED APU SEVERAL TIMES, NO FAULTS NOTED.
